# SDR FDEA201709212842

- Difficulty date: September 21, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 74,916 hours, 26,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

SEAT TRACK FOUND DAMAGED AT STA 580 LBL 45.50. CARRIED OUT REPAIR TO SEAT TRACK BETWEEN STA 530 TO STA 610 LBL 45.5 IAW SRM 53-00-52 REPAIR 3 REV 121 AND EA F-5330-T0335604.
